Vol 6, No 4 (2016)

Table of Contents

Articles

Tayeb Salhi, Khalil Al-Dosary
Existence of periodic solutions of a generalized Lienard equation
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 507-514
PDF

Abba Auwalu
Kannan fixed point theorem in a cone pentagonal metric spaces
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 515-526
PDF

Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan
A wavelet operational matrix method for solving initial - boundary value problems for fractional partial differential equations
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 527-539
PDF

Ibrahim Omer Ahmed
Some mappings on products of generalized G-metric spaces
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 540-554
PDF

Javid Gani Dar, Bander Al-Zahrani, Mashail Al-Sobhi, M. A. K. Baig
On some order statistics properties of the Mukherjee-Islam distribution
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 555-567
PDF

R. Muruganandam, R.S. Manikandan, M. Aruvi
The multiplicative version of degree distance and the multiplicative version
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 568-580
PDF

G. Nhawu, P. Mafuta, J. Mushanyu
The Adomian decomposition method for eigenvalue problems
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 581-587
PDF

Khalid Ebadullah
Zweier I-convergent difference sequence spaces defined by a sequence of moduli
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 588-596
PDF

Nader Y. Abd Elazem, Abdelhalim Ebaid
Numerical analysis via Chebyshev pseudospectral method for nonlinear initial/boundary value problems
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 597-619
PDF

M. A. AL-Jawary, R. K. Raham, G.H. Radhi
An iterative method for calculating carbon dioxide absorbed into phenyl glycidyl ether
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 620-632
PDF

Arunaye Festus Irimisose
On the symmetry analysis of the micz problem on the cone
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 633-640
PDF

T. Aboiyar, B.V. Iyorter
On some slope-limiter methods for the linear advection equation
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 641-652
PDF

Vaskar Sarkar, Kripasindhu Chaudhuri, Rathindranath Mukherjee
Chance constraint problem having parameters as pareto random variables
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 653-667
PDF

P. Sunitha
An elementary introduction to intuitionistic fuzzy soft graph
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 668-681
PDF

Olunkwa Chidinma
Bounds for the blow-up time and blow–up rate estimates for nonlinear Black-Sholes equations with Dirichlet or Neumann boundary conditions
Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 682-691
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS